Licenciatura en Matemática, UATF.

Magíster en Ciencias Mención Matemática, U. Talca.
Ph.D. in Mathematic, Universidad de Concepción.
 
Of: 101 
Fono: +56 452 32 5341
 

Áreas de Interés: Fields of moduli and fields of definition; Riemann and Klein surfaces; Projective algebraic varieties, Abelian varieties; Dynamical systems (Rational dynamics).

 Proyectos Adjudicados.

 
2013 (Noviembre 2013 - Octubre 2016) Fields of moduli and fields of definition of projective algebraic varieties, Proyecto Fondecyt Postdoctorado 2014, Investigador responsable.
 
2017 (Enero 2017 - Diciembre 2018) Fields of moduli vs fields of definition of projective algebraic varieties and rational maps, Beca Postdoctorado Universidad de La Frontera, Investigador responsable.
 
2017 (Noviembre 2017 - Octubre 2020) Fields of moduli vs fields of definition of Riemann surfaces and rational maps, Proyecto Fondecyt Iniciación en Investigación, Investigador responsable.
 
Publicaciones 
 
- R. A. Hidalgo, S. Quispe. On real and pseudo-real rational maps, Nonlinearity, 34 (2021), 6248-6272. https://doi.org/10.1088/1361-6544/ac12ad
 
- Y. Atarihuana, J.C. García, R. A. Hidalgo, S. Quispe, C. Ramirez-Maluendas. Dessins d'enfants and some holomorphic structures on the Loch Ness monster, Quarterly Journal of Mathematics, 00 (2021), 1-19. https://doi.org/10.1093/qmath/haab034
 
- R. A. Hidalgo, S. Quispe. Regular dessins d’enfants with dicyclic group of automorphisms, Journal of Pure and Applied Algebra 224 (2020), no. 5, 106242.  https://doi.org/10.1016/j.jpaa.2019.106242
 
- E. Badr y R. A. Hidalgo, S. Quispe. Riemann surfaces defined over the reals, Archiv der Mathematik 110 (2018), 351–362. https://doi.org/10.1007/s00013-017-1146-9
 
- R. A. Hidalgo, S. Quispe. A note on the connectedness of the branch locus of rational maps, Glasgow Mathematical Journal 60 (2018), no. 1, 199–207.  https://doi.org/10.1017/S0017089516000665
 
- L. Beshaj, R. A. Hidalgo, S. Kruk, A. Malmendier, S. Quispe, T. ShaskaRational points in the moduli space of genus two. Higher genus curves in mathematical physics and arithmetic geometry, 83–115, Contemporary Mathematics 703, Amer. Math. Soc., Providence, RI, (2018).   http://www.ams.org/books/conm/703/
 
- M. Artebani, S. Quispe, C. Reyes. Automorphism group of pseudo-real Riemann surfaces, Journal of Pure and Applied Algebra 221 (2017), no. 9, 2383–2407. https://doi.org/10.1016/j.jpaa.2016.12.039
 
- R. A. Hidalgo, S.Quispe. Regular dessins d’enfants with field of moduli Q( p 2), Ars Mathematica Contemporanea 13 (2017), no. 2, 323–330. https://doi.org/10.26493/1855-3974.1202.9c1
 
- R. A. Hidalgo, L. Jimenez, S. Quispe, S. Reyes-Carocca. Quasiplatonic curves with symmetry group Z2xZm are definable over Q, Bulletin of the London Mathematical Society 49 (2017), 165–183. https://doi.org/10.1112/blms.12014 
 
- M. Artebani, M. Carvacho, R. A. Hidalgo, S. Quispe. A tower of Riemann surfaces which cannot be defined over their field of moduli, Glasgow Mathematical Journal 59 (2017), no. 2, 379–393. https://doi.org/10.1017/S0017089516000227
 
 
 

Publish the Menu module to "offcanvas" position. Here you can publish other modules as well.
Learn More.